MAUDE Adverse Event Report: COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER

COOK INC MICROPUNCTURE TRANSITIONLESS ACCESS SET; DYB INTRODUCER, CATHETER
Model Number N/A
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
It was reported prior to an unspecified procedure, a particle was noted in the sealed package of a micropuncture transitionless access set.Another device was used for the procedure.No adverse effects to a patient as the device did not make contact.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation.A review of the complaint history, device history record, quality control, and visual inspection of the returned device was conducted during the investigation.A sealed micropuncture transitionless access set was returned.The package was opened for further examination.A thin, dark, plastic-like particle of foreign matter with rough edges was found within the package.The particle is 5mm in length and 1mm wide.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There were no other reported complaints for this lot number.The root cause was determined to be manufacturing-related.Measures have been conducted to address this failure mode.Monitoring will continue to be performed for similar complaints.

Brand Name
MICROPUNCTURE TRANSITIONLESS ACCESS SET
Common Device Name
DYB INTRODUCER, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6798341
Report Number1820334-2017-02612
Device Sequence Number13586117
Product Code DYB
UDI-Device Identifier00827002562011
UDI-Public(01)00827002562011(17)200410(10)7816383
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Radiologic Technologist
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberN/A
Device Catalogue NumberMPIS-402-NT-U-SST
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/15/2017
Supplement Date Received by Manufacturer09/21/2017
Initial Report FDA Received Date08/16/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1